Nov 20, 2000
Dear Doc, Thanks for this service. I recently had my blood tested--CD4 250, VL less than 50. This test also determined that I had a low white blood count (total count of 3, total lymphs as a percentage of WBC, 30, total lympocyte count of 900), lymphopenia and moderate macrocytosis. I am on viracept, lamivudine (3TC) and stavudine (zerit). Should I be concerned about my recent blood counts, and what might be causing them? I live in foreign country and my doctor is not very communicative. Thank you .
Response from Dr. Feinberg
The abnormalities in your blood count are due to HIV itself (lymphopenia, low total white blood cell count) or the side effects of treatment (macrocytosis). They are nothing to worry about.
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
- How Long Does Hpv Last In The Immune System?
- Breast Feeding With HIV Effects On Baby
- During Ars Does Lymph Nodes Swell At The Same Time
- Has Any One Ever Been Infected In A Strip Club
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.